# SDR REXA95043

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER HAS A ROCK STRIKE ON LEADING EDGE, RIGHT FORWARD EMERGENCY EXIT HAS PUNCTURE FROM A ROCK STRIKE, THREE DENTS, PUNCTURE BETWEEN RIGHT FORWARD EMERGENCY EXIT AND ICE SHIELD.  REPLACED PROPELLER, INSTALLED SERVICEABLE RIGHT FORWARD EMERGENCY EXIT.  MADE THREE 1 INCH CUT-OUTS IN RIGHT SKIN AT FS 301.0, FS 301.7, AND FS 304.0.  FABRICATED DOUBLER AND TRIPLER AND INSTALLED THE MIAW SAAB DOCUMENT NR 72YFS0853.  (X)
